# SDR DALA13023150969

- Difficulty date: May 16, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 59,557 hours, 44,189 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, A CRACK WAS FOUND ON THE BULKHEAD WEB AREA LOCATED AT FRAME STA Y= 1437, JUST OTBD OF THE FITTING, COMMON TO THE TO THE WEB.  ADDITIONAL CRACKS WERE FOUND IN THE BULKHEAD AREA ON THE WEB NEAR L2L AND L2R, AND ON THE UPPER OUTER CAP NEAR L2R.  REPAIR ACCOMPLISHED IAW ER/A 514849-14.
